ow...

Discussion in 'Lipotrim Forum' started by Nasreen.U, 27 November 2009 Social URL.

  1. Nasreen.U

    Nasreen.U Member

    Posts:
    36
    Likes Received:
    3
    Start Weight:
    16st3lb
    Current Weight:
    14st2lb
    Goal Weight:
    8st8lb
    Lost(%):
    2st1lb(12.78%)
    Diet:
    Lipotrim
    Does anybody get tummy pains or aches when on LT? >__<
     
  2. Avatar

    MiniMins.com Matched Content

  3. vicky1

    vicky1 Full Member

    Posts:
    130
    Likes Received:
    0
    no i havent but only been doing it for 4 days, the lady at the chemist did say i might get tummy pains if i was constipated or headaches if i dont drink enough water. hope you feel better soon.x
     
  4. Nasreen.U

    Nasreen.U Member

    Posts:
    36
    Likes Received:
    3
    Start Weight:
    16st3lb
    Current Weight:
    14st2lb
    Goal Weight:
    8st8lb
    Lost(%):
    2st1lb(12.78%)
    Diet:
    Lipotrim
    Thank you <3 ^.^
     
  5. charmed

    charmed Member

    Posts:
    19
    Likes Received:
    0
    Start Weight:
    12st9lb
    Current Weight:
    11st12lb
    Goal Weight:
    10st10lb
    Lost(%):
    0st11lb(6.21%)
    Diet:
    Lipotrim
    Hi there,

    I'm starting my 3rd week and a few times last week i was getting some really bad stomach pains. It was mostly in the mornings and after a painkiller they would go away. I didn't feel constipated (and still don't) but I'm after getting a laxative from the chemist today just to be on the safe side. l was also getting some pains in my lower abdomen ,not sure what they were about but i think it's all part of the package. All is good now though :)
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.